# SDR FDEA200903030833

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A539708994218
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP DAMAGED AT C 58, P 29-30 REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
